# SDR AMCR200700002

- Difficulty date: June 12, 2007
- Submitted: June 13, 2007
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N520AC
- Make and model: Skrsky S76B
- Aircraft serial: 760380
- Aircraft time: 2,282 hours, 4,699 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473205
- Part serial: 0372W
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 2,282 hours, 4,699 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON STARTER ENGAGEMENT FOR FIRST ENGINE START (EITHER ENGINE), THE NR 1 ENGINE FIRE ANNUNCIATOR WOULD ILLUMINATE ALONG WITH A FIRE TONE, BUT NO T-HANDLE ILLUMINATION. ILLUMINATION AND TONE WOULD CEASE AROUND 35-45% RPM. ALL FIRE DETECTION TESTS WOULD CHECK OK. REPLACEMENT OF NR 1 BOTTOM FLAME DETECTOR FIXED PROBLEM.
